# SDR SWAA2024022646104

- Difficulty date: January 29, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 794-807 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS794.5 TO BS 807 AND S-25R WL 156 AT AFT CARGO COMPARTMENT 2024-69171<[01] REPLACED STRAP LOCATED BS794.5 TO BS 807 AND S-25R WL 156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 146A0081 SHEET 46 REV - SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED STRAP LOCATED BS794.5 TO BS 807 AND S-25R WL 156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 146A0081 SHEET 46 REV - SEE INDIVIDUAL SIGN-OFF BELOW.
